# SDR ASAA11410180

- Difficulty date: July 14, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 61,773 hours, 34,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65479585
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED AT BS 648.5 847 S27R WL 140.  REMOVED CRACKED WEB INTERCOSTAL FABRICATED WEB AND ATTACHING STIFFENERS STRAPS.  INSTALLED PARTS PER SRM 53 60 15 REPAIR 1 AND SRM 51 40 02.
